Aspects of rate-related hyperpolarization in feline Purkinje fibers.

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Browning, DJ; Tiedeman, JS; Stagg, AL; Benditt, DG; Scheinman, MM; Strauss, HC

Published Date

  • May 1979

Published In

Volume / Issue

  • 44 / 5

Start / End Page

  • 612 - 624

PubMed ID

  • 428056

Pubmed Central ID

  • 428056

International Standard Serial Number (ISSN)

  • 0009-7330

Digital Object Identifier (DOI)

  • 10.1161/01.res.44.5.612

Language

  • eng

Conference Location

  • United States